# SDR DALA2022042803002

- Difficulty date: April 19, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,042 hours, 22,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 LIGHTNING STRIKE DAMAGE COMMON TO FUSELAGE SKIN. CORRECTIVE ACTION: REF ERA 5988865-14. (2202544)
